# SDR 98FDEA00372

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19855
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

98-0141 - GPWS WARNING FOR GEAR AT 500 FT ABOVE GROUND LEVEL (FULL LANDING CONFIGURATION).  DURING TROUBLE SHOOTING PROCESS, FOUND TAILSKID CANNON PLUG.  INSTALLED GEAR PINS AND CYCLED GEAR AND FLAPS SEVERAL TIMES.  ALL INDICATIONS WERE NORMAL.  GPWS CHECKED NORMAL PER M/M 34-52-3, PAGE 102.  SYSTEM OK FOR NORMAL SERVICE.
